# SDR ASOA20150208028

- Difficulty date: February 8, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 34,284 hours, 19,275 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, HORIZONTAL STABILIZER RT HINGE FITTING OTBD HOUSING NR 4 DAMAGED.  MAINTENANCE PERFORMED THE REPAIR OF THE HORIZONTAL STABILIZER RT HINGE FITTING INBD AND OTBD HOUSING IAW SRM 55-10-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
